# SDR UPS03440800

- Difficulty date: May 16, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - R4 PAX DOOR CUTOUT FWD REVEAL FOUND CRACKED AT LOWER PORTION BETWEEN S-23 AND S-24 AS MARKED.  M/D - R4 DOOR CUTOUT FWD REVEAL PANEL BETWEEN S-23R AND S-24R CRACKED REPAIRED AS PER SRM 53-10-04 FIG 84.
